# SDR SIMA983631

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 7239410001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY FLOOR PROXIMITY LIGHT AT 57LN HAD A BROKEN HOLDER.  REMOVED AND REPLACED SIGN HOLDER.  AIRCRAFT RETURNED TO SERVICE.  (M)
